MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 LCS COMPLETE FEM POR R LG; KNEE FEMORAL

DEPUY IRELAND - 9616671 LCS COMPLETE FEM POR R LG; KNEE FEMORAL
Catalog Number 129403060
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The two transparent casings which house the implant were tightly stuck together resulting in the scrub nurse struggling to remove the inner sterile case.The tab the scrub nurse uses to remove the inner casing broke off.The scrub nurse then had to use a forceps to remove.Doi: (b)(6) 2017.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
LCS COMPLETE FEM POR R LG
Common Device Name
KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7133033
Report Number1818910-2017-52121
Device Sequence Number1119405
Product Code NJL
UDI-Device Identifier10603295021711
UDI-Public10603295021711
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number129403060
Device Lot Number8625724
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/28/2017
Supplement Date Received by Manufacturer07/26/2018
Initial Report FDA Received Date12/20/2017
Supplement Report FDA Received Date08/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1